# SDR GTIA2019081984560

- Difficulty date: August 18, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 49,219 hours, 22,632 cycles
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PACK 1 DESELECTED DUE TO FUME/ODOR. PACK 1 RESELECTED & SMOKE BECAME PRESENT IN COCKPIT.
